# SDR AALA20121227005

- Difficulty date: December 27, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 59,115 hours, 20,219 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEFT FUEL QUANTITY BLANKED OUT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  PLACARD TOTAL FUEL QUANTITY INDICATOR INOPERATIVE PER MEL 28-13A.  FLIGHT CONTINUED TO DESTINATION.  REPLACED LEFT MAIN TANK UNIT NUMBER 1 TO TANK UNIT NUMBER 12 AT LAX ON 01/06/2013.  SYSTEM GROUND CHECK NORMAL OPERATION.
